# SDR CLCA070220111

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N988AR
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 68,143 hours, 13,666 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FINAL DESCENT (MAO), HYDRAULIC SYSTEM 1 LOST.  QRH PROCEDURES COMPLETED.  LANDED WITHOUT INCIDENT.  FOUND LOOSE LINE AT NR 1 HYD MANIFOLD, TIGHTEN, SERVICE NR 1 & 3 HYD SYSTEM IAW AMM 12-13-02.  TESTED, NO LEAKS NOTED, AIRCRAFT RETURNED TO SERVICE.
